MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +0MM OFFSET POLY LINER; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. 36MM ÿ +0MM OFFSET POLY LINER; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: unknown, glenosphere, lot # unknown.G2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a shoulder procedure approximately 10 years ago.Subsequently, the patient was revised about 20 days ago due to dislocation and instability.The surgeon removed the original polyethylene and implanted a 36mm 0mm offset retentive polyethylene.The surgeon reduced the shoulder and was happy with the stability.The surgeon stated that the reason for dislocation was due to deltoid laxity over.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).The reported event is confirmed by mmi review.Medical records/radiographs were reviewed: there is malalignment with a dislocation on the initial image as noted.The later image demonstrates anatomic alignment following revision.No implant loosening or abnormal radiolucency is identified.Visual examination of the provided pictures identified the poly bearing after it was explanted.The bearing shows wear and deformation.No photo of the glenosphere was provided.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a1; a2; a3; b4; b5; d2; g1; g3; g6; h1; h2.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM ÿ +0MM OFFSET POLY LINER
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19593856
Report Number0001822565-2024-02102
Device Sequence Number4057089
Product Code HSD
UDI-Device Identifier00889024269057
UDI-Public(01)00889024269057(17)220630(10)62672239
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number00434903600
Device Lot Number62672239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/15/2024
09/27/2024
05/01/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/12/2024
10/11/2024
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale